# SDR SWIA202053961

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM FITTING STGR 18L, FS 310.00.  C-CHECK RO 11/11/2020.  REMOVED CORROSION ON FLOOR BEAM FITTING STGR 18L, FS 310.00, REF CRJ 700 SRM.  DAMAGE FOUND TO BE OUT OF LIMITS, PER CRJ 700 SRM.  REMOVED AND INSTALLED NEW FLOOR BEAM FITTING AT FS 310 STGR 18L, REF DWG CRJ700 SRM.  TASK CARD COMPLETED.
